Stabilization of a Class of Nonlinear Systems with Random Disturbance via Intermittent Stochastic Noise

Full text for this resource is not available from the Research Repository.

Zhang, B ORCID: 0000-0001-9893-9849, Lim, CC ORCID: 0000-0002-2463-9760, Shi, Peng ORCID: 0000-0001-8218-586X, Xie, S ORCID: 0000-0003-2041-5214 and Deng, F ORCID: 0000-0002-0257-5647 (2020) Stabilization of a Class of Nonlinear Systems with Random Disturbance via Intermittent Stochastic Noise. IEEE Transactions on Automatic Control, 65 (3). pp. 1318-1324. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/41934
DOI https://doi.org/10.1109/TAC.2019.2926890
Official URL https://ieeexplore.ieee.org/document/8755504
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords stochastic stabilization; Brownian motion; system stability; numerical simulations
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login